# SDR EIAA970170

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURNG C5/D-CHECK INSPECTION, DISCOVERED RIGHT WING REAR SPAR TO WING CENTER SECTION REAR SPAR CHORD HAS A CRACK IN SKIN.  REPAIRS ACCOMPLISHED IAW SB 747-57-2110, REPAIR BUSHING FABRICATED AND INSTALLED.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 747-57-2110](https://openairdocs.org/service-documents/boeing/sb-747-57-2110.md). Cited as "SB 747-57-2110"
